Advertisement

Ukrainian Mathematical Journal

, 63:501 | Cite as

Conditions of smoothness for the distribution density of a solution of a multidimensional linear stochastic differential equation with lévy noise

  • S.V. Bodnarchuk
  • A. M. Kulik
Article

We obtain a sufficient condition of smoothness for the distribution density of a multidimensional Ornstein–Uhlenbeck process with Lévy noise, i.e., for the solution of a linear stochastic differential equation with Lévy noise.

Keywords

Distribution Density Quadratic Form Stochastic Differential Equation Uhlenbeck Process Stochastic Differential Equa 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    S. V. Bodnarchuk and O. M. Kulyk, “Conditions for the existence and smoothness of the distribution density for the Ornstein–Uhlenbeck process with Lévy noise,” Teor. Imovir. Mat. Statyst., Issue 79, 21–35 (2008).Google Scholar
  2. 2.
    E. Priola and J. Zabczyk, “Densities for Ornstein–Uhlenbeck processes with jumps,” Bull. London Math. Soc., 41, 41–50 2009).MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    M. Yamazato, “Absolute continuity of transition probabilities of multidimensional processes with independent increments,” Probab. Theory Appl., 38, No. 2, 422–429 (1994).MathSciNetGoogle Scholar
  4. 4.
    A. N. Kolmogoroff, “Zufällige Bewegungen,” Ann. Math. II, 35, 116–117 (1934).MathSciNetCrossRefGoogle Scholar
  5. 5.
    G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University, Cambridge (1992).zbMATHCrossRefGoogle Scholar
  6. 6.
    T. Simon, “On the absolute continuity of multidimensional Ornstein–Uhlenbeck processes,” Probab. Theory Relat. Fields, DOI  10.1007/s00440-010-0296-5; arXiv:0908.3736v1.
  7. 7.
    A. M. Kulik, Stochastic Calculus of Variations for General Lévy Processes and Its Applications to Jump-Type SDE’s with Non-Degenerate Drift, arxiv.org:math.PR/0606427v2.Google Scholar
  8. 8.
    A. M. Samoilenko, Elements of the Mathematical Theory of Multifrequency Oscillations [in Russian], Moscow, Nauka (1987).Google Scholar
  9. 9.
    F. R. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1967).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2011

Authors and Affiliations

  • S.V. Bodnarchuk
    • 1
  • A. M. Kulik
    • 2
  1. 1.Shevchenko Kiev National UniversityKievUkraine
  2. 2.Institute of Mathematics, Ukrainian National Academy of SciencesKievUkraine

Personalised recommendations